# SDR HALA0600612

- Difficulty date: August 9, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: 1087
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 1087 LBL 34 HAS CORROSION AT FASTENER HOLES.  REJECTED ITEM FROM NRC 01767, INCORRECT FASTENER SPACING.  REMOVED REJECTED REPAIR FROM BEAM AT BS 1087, LBL 34 AS PER SRM 51-40-02-00-1.  REPLACED REPAIR SPLICE AND ANGLE AS PER HAL M105 NR 596008.
